# SDR DHL2001802016

- Difficulty date: November 9, 2001
- Submitted: November 12, 2001
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 2611 · Smoke Detection
- Part: Contactor
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF 7682; SPOT NR 14 SMOKE DETECTOR WILL NOT TEST.  T/S, CLEANED CONTACTS AT DETECTOR AND OPS CK'D OK PER MM 26-10-0.
